# SDR DL738011726

- Difficulty date: October 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 6,144 hours, 2,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING PREPARATION FLAPS STOPPED AT 18 DEGREES/15 FLAP.  LANDING WAS MADE, NO UNUSUAL CONTROL INPUTS NEEDED.  RAN ASEU BITE PROCEDURE PER TASK 27-51-801, NO EXISTING FAULTS.  HISTORY SHOWED LAST FLT FAULT RT 28VDC EXC INV CODE27-53-280, PERFORMED TASK 27-51-823.  DETERMINED TO BE INTERMITTENT FAULT.  RAN FLAPS THRU 3 CYCLES, NO TROUBLE FOUND.
